MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. LEVEL 1 HIGH FLOW FLUID WARMER IV ADMIN SETS; DEVICE, WARMING, BLOOD AND PLASMA

SMITHS MEDICAL ASD, INC. LEVEL 1 HIGH FLOW FLUID WARMER IV ADMIN SETS; DEVICE, WARMING, BLOOD AND PLASMA
Model Number D-300
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event, lot number, expiration date and manufacture date are unknown.No information has been provided to date.Device evaluation: no product sample was received; therefore, visual and functional testing could not be performed.The reported issue could not be confirmed.If the product is returned, the manufacturer will reopen this complaint for further investigation.No lot number was provided therefor no device history report (dhr) review could be completed.
 
Event or Problem Description
It was reported that a the rapid infuser tubing was leaking.There has been no report of patient involvement, no observable clinical symptoms, or a change in symptoms identified in the patient.

Brand Name
LEVEL 1 HIGH FLOW FLUID WARMER IV ADMIN SETS
Common Device Name
DEVICE, WARMING, BLOOD AND PLASMA
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer (Section G)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
jim vegel
6000 nathan lane north
suite 1100
minneapolis, MN 55442
MDR Report Key16487107
Report Number3012307300-2023-02042
Device Sequence Number6758869
Product Code KZL
UDI-Device Identifier20695085430008
UDI-Public20695085430008
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
BK860023
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberD-300
Device Catalogue NumberD-300
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2023
Initial Report FDA Received Date03/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown